American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12D15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Thomas C. Craven and Zachary A. Kent. Witt rings and matroids. Proc. Amer. Math. Soc. 141 (2013) 1505-1517.
Abstract, references, and article information   
View Article: PDF

[2] José F. Fernando and J. M. Gamboa. On open and closed morphisms between semialgebraic sets. Proc. Amer. Math. Soc. 140 (2012) 1207-1219. MR 2869106.
Abstract, references, and article information   
View Article: PDF

[3] John P. D’Angelo and Jiří Lebl. Pfister’s theorem fails in the Hermitian case. Proc. Amer. Math. Soc. 140 (2012) 1151-1157. MR 2869101.
Abstract, references, and article information   
View Article: PDF

[4] Elżbieta Sowa. Picard-Vessiot extensions for real fields. Proc. Amer. Math. Soc. 139 (2011) 2407-2413. MR 2784805.
Abstract, references, and article information   
View Article: PDF

[5] M. Marshall. Polynomials non-negative on a strip. Proc. Amer. Math. Soc. 138 (2010) 1559-1567. MR 2587439.
Abstract, references, and article information   
View Article: PDF

[6] Christopher J. Hillar and Jiawang Nie. An elementary and constructive solution to Hilbert's 17th Problem for matrices. Proc. Amer. Math. Soc. 136 (2008) 73-76. MR 2350390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Guangxing Zeng. Henselian valuations and orderings of a commutative ring. Proc. Amer. Math. Soc. 135 (2007) 929-938. MR 2262892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Zeng Guangxing. Ordered fields satisfying Pólya's theorem. Proc. Amer. Math. Soc. 133 (2005) 2921-2926. MR 2159770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Bruce Reznick. On the absence of uniform denominators in Hilbert's 17th problem. Proc. Amer. Math. Soc. 133 (2005) 2829-2834. MR 2159759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] David B. Leep and Colin L. Starr. Polynomials in $\mathbb{R}[x,y]$ that are sums of squares in $\mathbb{R}(x,y)$. Proc. Amer. Math. Soc. 129 (2001) 3133-3141. MR 1844985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Joachim Gräter and Markus Klein. The principal axis theorem for holomorphic functions. Proc. Amer. Math. Soc. 128 (2000) 325-335. MR 1690988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jesús M. Ruiz. A characterization of sums of $2n$th powers of global meromorphic functions . Proc. Amer. Math. Soc. 109 (1990) 915-923. MR 1023347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Guangxin Zeng. A characterization of preordered fields with the weak Hilbert property . Proc. Amer. Math. Soc. 104 (1988) 335-342. MR 962795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Guang Xin Zeng. A new proof of McKenna's theorem . Proc. Amer. Math. Soc. 102 (1988) 827-830. MR 934851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Manfred Knebusch. An algebraic proof of the Borsuk-Ulam theorem for polynomial mappings . Proc. Amer. Math. Soc. 84 (1982) 29-32. MR 633271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Burton Fein and Murray Schacher. The ordinary quaternions over a Pythagorean field . Proc. Amer. Math. Soc. 60 (1976) 16-18. MR 0417139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Lynn E. Garner. A real place on the real number field is trivial . Proc. Amer. Math. Soc. 49 (1975) 519. MR 0366883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1